2500 University Drive N.W., Calgary, Alberta, T2N 1N4
Department of Mathematics and Statistics University of Calgary
Sniatycki J., Cushman R.
Non-Holonomic Reduction of Symmetries, Constraints, and Integrability
2007, vol. 12, no. 6, pp. 615-621
The aim of this paper is to give a brief description of singular reduction of non-holonomically constrained Hamiltonian systems.
Cushman R., Sniatycki J.
Nonholonomic Reduction for Free and Proper Actions
2002, vol. 7, no. 1, pp. 61-72
We study a nonholonomically constrained Hamiltonian system with a symmetry group which acts properly and freely on a constraint distribution. We show that the reduced dynamics is described by a generalized distributional Hamiltonian system. The general theory is illustrated by the example of Chaplygin's skate.